# SDR CALA9701293

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1229-1296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 1229 TO 1296, LONGERON 52.  THE CORROSION WAS REMOVED AND A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-21-01 AND ECRA 5334-01000.
